Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Sir I have taken the the following medicines for skin disorder ie Erithriomyzin tab, Topinate gel and Tenovate ointment .skin itching, skin rash etc disappeared during treatment for nearly one year. Once stopped above medicines again started and itching ,red rash appeared. Now I have switched over to ayurvedic treatment, Doctor advised to to take the following -Tiktkadi kasyam with Vilwadi tab twice per day, also Panchanimhadi tab 2 nos twice per day. Neem leaves bathing after applying Nimbadi chooranam with buttermilk, pl suggest shall I take both english medicines and ayurveda medicines, pl guide. Thank you.

2 Doctors Answered
Sir
I have taken the the following medicines for skin dis...
It is better to take only Ayurvedic medicine as it has very few side effe. Your problem will cured by this medicines. As per your query you can take both Ayurvedic and english medicines. Don't worry.
1 person found this helpful
Sir
I have taken the the following medicines for skin dis...
You can take both medicine.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.